MathSciNet Relay Station
MathSciNet bibliographic data
MR948107 (89i:20066) 20G05 (22E47)
Mirković, I.; Vilonen, K. Characteristic varieties of character sheaves. Invent. Math. 93 (1988), no. 2, 405–418.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement